default search action
"Quasi-Monte Carlo tractability of high dimensional integration over ..."
Kinjal Basu (2015)
- Kinjal Basu:
Quasi-Monte Carlo tractability of high dimensional integration over products of simplices. J. Complex. 31(6): 817-834 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.